MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this fiber was thoroughly analyzed.Visual inspection did not find visible defects on the fiber body.The fiber passed the functional test for the connector.The hene (helium-neon) test found no breaks along the fiber length.The fiber passed the fiber card data review, the fiber was not expired, was recognized, and was fired.Microscopic inspection identified that the glass tip was cracked.It is likely that the user inadvertently cracked the fiber while attempting to reposition it during use, or during advancement of the fiber inside the scope.Also, the outer flow tubing appeared to be melted.Melting of the outer flow tubing likely occurred when the fiber overheated during use.The instruction for use (ifu) states: do not bury the tip in tissue.Do not retract or probe tissue with the device.Do not bend at sharp angles.If excessive tissue or debris is allowed to accumulate on the laser fiber cap, overheating of the laser fiber cap will occur leading to premature laser fiber degradation and/or laser fiber failure.With all the available information, boston scientific concludes the interaction between the user and device, or sample, most likely caused or contributed to the observed glass tip cracked and melted outer flow tubing, as there was no evidence of design or manufacturing issue that could have contributed to the observed condition of the fiber.
 
Event or Problem Description
It was reported that the fiber was returned with not existing complaint.Laboratory analysis of the returned identified that the glass cap was cracked and the outer flow tubing appeared to be melted.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22650524
Report Number2124215-2025-51426
Device Sequence Number8762577
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)250925(10)32502733
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0032502733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown